I had Botox around my mouth and it is lumpy.
Is It Normal for the Area to Be Lumpy After Botox Injection?
Doctor Answers (15)
No long term lumps from Botox on lips
Off-label use of Botox injections around the lips to decrease pursing lines use one or two units maximum per site and maybe four insertions on the upper and lower lips each. if the Botox is diluted to 1 unit per 0.01 ccs it should leave a very tiny fluid swelling that goes away in minutes to a couple of hours.
Bumps on lips after Botox
Your lips look full, as if they have been treated with a filler recently.
If so, the bumps can last several weeks or months, unless they are treated (in the case of Juvederm or Restylane, with Hyaluronidase ). Or, they may be granulomas, following injections with th above in which case a Kenalog Injection may be beneficial.
Lumps from Botox shouldn't last longer than 2-3 hours unless some bruising took place and then they my last from 2 days to 2 weeks.
Bumps immediately after Botox may be normal
You might also like...
Give BOTOX Some Time
I also recommend small amounts of BOTOX around the mouth often in combination with other treatments for wrinkles around the mouth. Yes, small bumps occur right after the procedure but give it some time girl! If you are going to an injector that you trust then you should feel comfortable checking in with them for any lingering concerns. Good luck!
Botox in the lips
Botox is not normally injected into the lips. I have injected into the muscle of the upper lip to help decrease smoker's lines or perioral wrinkles.
Initially, botox injections cause a fullness or "edema" as there is a certain about of saline solution injected with the botox. This resolves over 24 hours. One can have bruising and swelling of the lips after injections but this too should resolve.
I would be patient with it and check back with your doctor. You probably had Juvederm or another facial filler placed which could still be massaged for a smoother result.
Leo Lapuerta Jr. MD
Lumps to mouth after Botox
Since you didn't mention that you had dermal filler (ex: Restylane, Juvederm etc) for mouth augmentation, we are assuming that the bumps you are referring to are related to Botox injections to help soften the lines around the mouth area. Generally, these types of bumps are very short-lived and are related to small areas of inflammation from where the injections sites are. It is not product as may be the case with fillers.
If this condition doesn't resolve within a day or two, it would be beneficial to have your injector evaluate you for further feedback.
Botox and lumpiness
Botox can be injected around the mouth to help with lines; the injection can cause some minor swelling for a day and if you get a bruise, this can persist for 3-7 days on average. Other than that, it should not cause lumpiness.
Bumpy lips after Botox Cosmetic injections
Right after treatment with Botox Cosmetic there are usually small bumps right at the injections sites. These bumps tend to disappear within a few minutes. I do agree with one of the other surgeons above that Botox Cosmetic is not the ideal treatment of wrinkle lines involving the lips. Treatment with a dermal filler, such as Juvederm Ultra, tends to be much more successful at effacing small lines, adding volume, and adding definition the the vermillion border.
Botox and Dysport lead to smooth results
From your photo, it appears as though they may have used a filler substance such as Juvederm or Restylane. When injected around the mouth, it can lead to some temporary swelling that should resolve in a couple of days. Ice usualy helps. Best to you
Hey, don't get BOTOX in the lips!
You will benefit by a little lip edge volume with filler. Botox is not the optimal means of helping the lips. The bumps are an immediate post treatment effect. However the objective here is lip improvement and there is better help out there.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.